Economics at your fingertips  

Bandwidth matrix selectors for kernel regression

Jan Koláček () and Ivana Horová ()
Additional contact information
Jan Koláček: Masaryk University
Ivana Horová: Masaryk University

Computational Statistics, 2017, vol. 32, issue 3, 1027-1046

Abstract: Abstract Choosing a bandwidth matrix belongs to the class of significant problems in multivariate kernel regression. The problem consists of the fact that a theoretical optimal bandwidth matrix depends on the unknown regression function which to be estimated. Thus data-driven methods should be applied. A method proposed here is based on a relation between asymptotic integrated square bias and asymptotic integrated variance. Statistical properties of this method are also treated. The last two sections are devoted to simulations and an application to real data.

Keywords: Multivariate kernel regression; Constrained bandwidth matrix; Kernel smoothing; Mean integrated square error (search for similar items in EconPapers)
Date: 2017
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link) Abstract (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from

Access Statistics for this article

Computational Statistics is currently edited by Wataru Sakamoto, Ricardo Cao and Jürgen Symanzik

More articles in Computational Statistics from Springer
Bibliographic data for series maintained by Sonal Shukla ().

Page updated 2019-05-21
Handle: RePEc:spr:compst:v:32:y:2017:i:3:d:10.1007_s00180-017-0709-3